Ukrainian Mathematical Journal

, Volume 51, Issue 11, pp 1643–1655 | Cite as

On the best approximation of classes Wr Hω by algebraic polynomials in the space L1

  • A. M. Kogan
Article
  • 10 Downloads

Abstract

We obtain an asymptotic equality for the best approximation of the classes Wr Hω by algebraic polynomials in the space L1 for convex upwards, regularly varying moduli of continuity.

Keywords

Satisfying Condition Duality Theorem Algebraic Polynomial Asymptotic Equality Exact Constant 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. P. Korneichuk,Extremal Problems in Approximation Theory [in Russian], Nauka, Moscow (1976).Google Scholar
  2. 2.
    V. P. Motornyi and O. V. Motornaya, “On the best approximation of the classesW r Hα by algebraic polynomials in L1,”E. J. Approxim., 1, No. 3, 309–339 (1995).MATHMathSciNetGoogle Scholar
  3. 3.
    E. Seneta,Regularly Varying Functions [Russian translation], Nauka, Moscow (1985).MATHGoogle Scholar
  4. 4.
    N. P. Korneichuk,Exact Constants in Approximation Theory [in Russian], Nauka, Moscow (1987).Google Scholar
  5. 5.
    N. P. Korneichuk, A. A. Ligun, and V. G. Doronin,Approximation with Constraints [in Russian], Naukova Dumka, Kiev (1982).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • A. M. Kogan
    • 1
  1. 1.Dnepropetrovsk UniversityDnepropetrovsk

Personalised recommendations